Translator Disclaimer
March, 1988 Functional Jackknifing: Rationality and General Asymptotics
Pranab Kumar Sen
Ann. Statist. 16(1): 450-469 (March, 1988). DOI: 10.1214/aos/1176350714

Abstract

Though jackknifing serves well the dual purpose of bias reduction and variance estimation, the pseudovariables it generates may not generally preserve robustness for general statistical functionals. These pseudovariables are incorporated in a differentiable functional detour of jackknifing, and along with its rationality, the related asymptotic theory is studied systematically. A two-step jackknifing is considered for the variance estimation. Second-order asymptotic distributional representations for the classical jackknifed estimators are also considered.

Citation

Download Citation

Pranab Kumar Sen. "Functional Jackknifing: Rationality and General Asymptotics." Ann. Statist. 16 (1) 450 - 469, March, 1988. https://doi.org/10.1214/aos/1176350714

Information

Published: March, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0665.62030
MathSciNet: MR924880
Digital Object Identifier: 10.1214/aos/1176350714

Subjects:
Primary: 60F05
Secondary: 62E20, 62F12

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.16 • No. 1 • March, 1988
Back to Top